BibTeX record journals/jcss/BergstraT82

download as .bib file

@article{DBLP:journals/jcss/BergstraT82,
  author    = {Jan A. Bergstra and
               John V. Tucker},
  title     = {Expressiveness and the Completeness of Hoare's Logic},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {25},
  number    = {3},
  pages     = {267--284},
  year      = {1982},
  url       = {https://doi.org/10.1016/0022-0000(82)90013-7},
  doi       = {10.1016/0022-0000(82)90013-7},
  timestamp = {Tue, 16 Feb 2021 14:04:08 +0100},
  biburl    = {https://dblp.org/rec/journals/jcss/BergstraT82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics